Doctor insights on:
Can You Exercise While On Antibiotics For Facial Cellulitis
How common is it for cellulitis to spread to distant locations? Treated for facial cellulitis and now I have it on my leg requiring a new antibiotic
Exercise Or Physical Activity (Definition)
Exercise is a physical activity that is completed to maintain or improve health. Benefits of exercise include weight maintenance, improving mood, increasing energy, preventing or controlling chronic diseases, promoting better sleeping, and improving sex life and libido. ...Read more
Cellulitis Treatment: Several things need to be taken into account when treating a cellulitis. First, the patient's medical conditions. Second, allergies ; other medications. Third, identifying the source of the infection as well as it's location. Fourth, whether or not drainage is possible. Iv or im medication may be given rather than oral medication. Finally, we may culture the site in order to know which one to use.See 2 more doctor answers
Diagnosed with cellulitis on my face. On antibiotics for 48 hours. There is improvement, but still swelling. When will that go away?
3-7 days: How quickly the swelling is gone is dependent not just antibiotics, but also if drainage is established with an incision and drainage procedure, and the extent of the swelling! No I and d and extreme swelling takes muck longer to resolve than moderate swelling with an I and d!See 1 more doctor answer
What is the most effective antibiotic to be taken in case of asmall patch of cellulitis (about 2cm). In face developed after a mosquito bite??
Depends: Your doctor will be aware of the type of bacteria and the antibiotics best to use in your community. The bacteria that cause cellulitis are most often strep or staph. In some communities staph is resistant to some antibiotics and this often reflects the choice of medication.See 2 more doctor answers
My sister had a knot on the side of her face dr said it was cellulitis she took antibiotics now her whole lower body is swollen should she go to er?
YES: And the sooner the better as she may be allergic to the medication.See 2 more doctor answers
Swollen red nose the redness extends to cheeks. Dr said facial cellulitis, put me on antibiotics. Could this be caused be Botox injection 3 days ago?
Sensitivites: Hopefully, if you were sick enough to need IV antibiotics, cultures were done to see which specific bacteria caused your cellulitis. If so, then the lab also tests to see which drugs the bacteria is "sensitive" to. These are the best ones to use. These can vary depending on the type of bacteria and where the infection is, if you caught it in hospital or at home, etc. As always, finish all the med!See 2 more doctor answers
Depends: If cellulitis is bacterial and you have an antibiotic that the bug is sensitive to, there can be dramatic improvement (assuming you are in good health, etc). Might take longer to have a less sensitive bug respond. Lots of variables here, of course, but you get the idea. I hope you get well soon!See 2 more doctor answers
What's the cause?: Cellulitis is basically a visible inflammation (itis) of the skin and soft tissues (red, hot, swollen and tender). It can be caused by many things including sunburn (radiation), trauma (sprained ankle) or poor vein circulation (stasis dermatitis). It need not be caused by bacteria. If you have repeated episodes of this, get to a wound care or vascular specialist, the diagnoses you have is wrong.
I have cellulitis and have been on antibiotic for 2 days and now it has started to itch...what does that mean?
I had 14 antibiotics shots for cellulitis, 2 weeks ago and I have pain till now at the location of shots. Why?
IM Injections: Intramuscular Injections are painful and require time to have the Muscle heal from them! Pain is different in everybody! Some are more sensitive than others! Some people take two to three weeks to be totally pain free after being submitted to scheduled intramuscular antibiotic injections!
I have cellulitis and got prescribed antibiotics last night. I started taking them but the pain is worse today than yesterday. Should I be worried?
Call your doctor: You did not mention the site of your infection. If the infection is getting worse, you should notify your doctor immediately. You may need systemic (iv or im) antibiotics.See 1 more doctor answer
Just found out I have cellulitis froma fall, started antibiotics (only taken one thus far) and am terrified. What do I do? Will the anti biotics fix I
I was diagnosed with cellulitis 4 days ago and have taken the antibiotics but the pain is getting worse where I can't move or touch it. Is that normal?
Worsening infection: Please contact treating physician for a recheck and pain medication.
See doc: Can get deeper infection in pulp, called a felon (not the criminal kind.See 1 more doctor answer
See a dermatologist: Is it your leg? It is very common that other conditions are mistaken as cellulitis. Then the antibiotic is no help. Stasis dermatitis and erythromelalgia are 2 examples of conditions presenting as red- swollen skin but are not infections. Also there may be an underlying problem such as lymphedema which leads to cellulitis. Then it is useful to address the underlying condition to prevent another ce.See 4 more doctor answers
- Talk to a doctor online
- Can you exercise while taking antibiotics?
- What oral antibiotic to use for facial cellulitis?
- Can you get a bladder infection while on antibiotics?
- Can you get the flu while on antibiotics?
- Can you get a kidney infection while on antibiotics?
- Can you drink while taking antibiotics?
- Can you take vitamins while on antibiotics?
- Can you drink alcohol while on antibiotics?
- Facial cellulitis treatment antibiotics